# SDR COMA200812185003

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 22,045 hours, 19,223 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Loop
- Part number: 355493255
- Condition: Faulty
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF BOS RECEIVED AN ANTI-ICE DUCT CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED THE ANTI-ICE DUCT LOOP IN FRONT OF AFT BULKHEAD TO WHEEL BIN.
